MathSciNet Relay Station
MathSciNet bibliographic data
MR1796004 (2001k:37115) 37K10 (35Q53 37K40)
Ma, Wen-Xiu Integrable couplings of soliton equations by perturbations. I. A general theory and application to the KdV hierarchy. Methods Appl. Anal. 7 (2000), no. 1, 21–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement